# SDR AALA202405061280

- Difficulty date: May 2, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N943AN
- Make and model: Boeing 737823
- Aircraft serial: 30599
- Aircraft time: 66,052 hours, 27,821 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 663 Lbl 40
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN CENTER WING SECTION REAR SPAR, LEFT HAND WHEEL WELL, VERTICAL PRESSURE DECK WEB AT STA 663.75, AT LBL 40. REPAIRED WEB PER SRM 57-10-10-2R REPAIR 3 ALTERNATIVE 2.
